Allergic reaction induced by steroid therapy

Anaphylaxis is a severe allergic reaction, which can cause shock, low blood pressure, and occasionally death.  Food allergies, including allergy to peanuts and tree nuts, are said to account for the majority of fatal or near fatal anaphylactic reactions in the .  Care is taken especially when chemotherapy medications are known to be common allergic reaction producers, to pre-medicate to prevent or lessen reaction.  If a drug has caused a severe allergic reaction in the past it will unlikely be used in the future.  It is important to report any allergies or allergic reactions to drugs taken in the past to your health care professional.

Allergic reaction induced by steroid therapy

allergic reaction induced by steroid therapy

Media:

allergic reaction induced by steroid therapyallergic reaction induced by steroid therapyallergic reaction induced by steroid therapyallergic reaction induced by steroid therapyallergic reaction induced by steroid therapy

http://buy-steroids.org